# SDR SWAA2022111772503

- Difficulty date: November 16, 2022
- Submitted: November 17, 2022
- Operation: Air carrier
- Aircraft: N441WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29837
- Aircraft time: 64,865 hours, 38,390 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PARTIAL EMERGENCY LIGHTS IN FWD GALLEY AND R/H FWD CABIN INOP. SWAPPED M1674(RH) AND M1675 LT POWER SUPPLIES IAW AMM 33-51-06. LIGHT OUTAGE FOLLOWED. SWAPPED POWER SUPPLIES TO ORIGINAL LOCATION.  R & R M1674 BATTERY CHARGER IAW AMM 33-51-06. R & R M1674 BATTERY PACK IAW AMM 33-51-06. OPS CHECKED NORMAL IAW AMM 33-51-00.
